# SDR 2010FA0001159

- Difficulty date: November 8, 2010
- Submitted: November 8, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5347026920000
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORT FITTING FR 56 LBL 15. NO CORROSION REMOVAL LIMITS AVAILABLE IN SRM.  FITTING IS LISTED AS PRIMARY STRUCTURE. R & R FITTING IAW SRM 51-42-11.
